Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Gadolinium-Based Contrast Agent Extravasation Mimicking Subarachnoid Hemorrhage After Electroconvulsive Therapy

O TAYDAS, Hayri Ogul, Halil Özcan, Abdulmecit Kantarcı

World neurosurgery Cilt 114 · ss. 130–133 · 01.06.2018
DOI ile aç

Özet

BACKGROUND: Electroconvulsive therapy (ECT) is a safe method that has been applied for many years in medical treatment-resistant depression treatment. In this case report, contrast extravasation due to deterioration of the blood-brain barrier after ECT mimicking subarachnoid hemorrhage (SAH) on magnetic resonance imaging (MRI) is discussed.

Anahtar kelimeler

Magnetic resonance imaging COMPUTED-TOMOGRAPHY Subarachnoid hemorrhage ENHANCEMENT Cerebrospinal fluid intracerebral hemorrhage Contrast extravasation Electroconvulsive therapy MR-IMAGES HYPERINTENSITY

Atıf için künye

TAYDAS, O., Ogul, H., Özcan, H., & Kantarcı, A. (2018). Gadolinium-Based Contrast Agent Extravasation Mimicking Subarachnoid Hemorrhage After Electroconvulsive Therapy. World neurosurgery, 114, 130–133. https://doi.org/10.1016/j.wneu.2018.03.063

BibTeX
@article{taydas2018-230116,
  author = {TAYDAS, O and Ogul, Hayri and Özcan, Halil and Kantarcı, Abdulmecit},
  title = {Gadolinium-Based Contrast Agent Extravasation Mimicking Subarachnoid Hemorrhage After Electroconvulsive Therapy},
  journal = {World neurosurgery},
  year = {2018},
  volume = {114},
  pages = {130--133},
  issn = {1878-8750},
  doi = {10.1016/j.wneu.2018.03.063},
  url = {https://akademik.atauni.edu.tr/yayinlar/230116-gadolinium-based-contrast-agent-extravasation-mimicking-subarachnoid-hemorrhage}
}